# SDR USAA2011090700019

- Difficulty date: September 4, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FRAME SHEAR TIE AT BS 747, RBL 5.  REPAIRED FRAME SHEAR TIE AT BS 747, RBL 5 IAW B737 SRM 53-00-02R-4 REPAIR 4.
